# SDR ASAA2014070408453

- Difficulty date: July 4, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 30,689 hours, 9,029 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Light
- Condition: Illuminated
- Location: Engine Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT CRUISE ALTITUDE,  NOTICED NR 2 ENGINE VALVE CLOSED LIGHT ILLUMINATED BRIGHT BLUE. VERIFIED THAT NR 2 ENGINE WAS OPERATING NORMAL AND STABILIZED.  NOTIFIED MAINTENANCE  CONTROL AND CONTINUED TO DEPARTURE. THE LIGHT EXTINGUISHED RIGHT BEFORE WE STARTED THE DESCENT.  ACFT GROUNDED.
